Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 23, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Mar 7, 2012, 6:52 PM EST. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2012, 6:52 PM EST (23:52 UTC)
- Expired
- Mar 9, 2012, 9:52 PM EST
- In force
- 51 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
577 WHUS73 KGRR 072352 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 652 PM EST WED MAR 7 2012 LMZ844>849-080800- /O.CAN.KGRR.GL.W.0014.000000T0000Z-120308T0300Z/ /O.NEW.KGRR.SC.Y.0023.120307T2352Z-120310T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 652 PM EST WED MAR 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTHWEST TO 30 KNOTS...BECOMING NORTHWEST OVERNIGHT. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ
9 follow-up statements
021 WHUS73 KGRR 080357 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1057 PM EST WED MAR 7 2012 LMZ844>849-081200- /O.CON.KGRR.SC.Y.0023.000000T0000Z-120310T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1057 PM EST WED MAR 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... * WINDS...SOUTH TO 30 KNOTS...VEERING WEST NORTHWEST 20 TO 25 KNOTS TOWARD DAYBREAK AND CONTINUING THURSDAY. * WAVES...4 TO 8 FEET TONIGHT SUBSIDING TO 3 TO 5 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
806 WHUS73 KGRR 080915 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 415 AM EST THU MAR 8 2012 LMZ844>849-081715- /O.EXT.KGRR.SC.Y.0023.000000T0000Z-120310T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 415 AM EST THU MAR 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST FRIDAY... * WINDS...WEST TO 30 KNOTS TODAY AND TONIGHT. * WAVES...4 TO 9 FEET TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
446 WHUS73 KGRR 081527 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1027 AM EST THU MAR 8 2012 LMZ844>849-082330- /O.CON.KGRR.SC.Y.0023.000000T0000Z-120310T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1027 AM EST THU MAR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST FRIDAY... * WINDS...WEST TO 30 KNOTS TODAY AND TONIGHT. * WAVES...4 TO 9 FEET TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ OSTUNO
506 WHUS73 KGRR 081955 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 255 PM EST THU MAR 8 2012 LMZ844>849-090400- /O.CON.KGRR.SC.Y.0023.000000T0000Z-120310T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 255 PM EST THU MAR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST FRIDAY... * WINDS...WEST TO 30 KNOTS TONIGHT AND FRIDAY. * WAVES...4 TO 9 FEET TONIGHT TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ OSTUNO
849 WHUS73 KGRR 090406 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1106 PM EST THU MAR 8 2012 LMZ848-849-091215- /O.UPG.KGRR.SC.Y.0023.000000T0000Z-120310T0300Z/ /O.NEW.KGRR.GL.W.0015.120309T0406Z-120309T1300Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1106 PM EST THU MAR 8 2012 ...GALE WARNING IN EFFECT UNTIL 8 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 AM EST FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHWEST GALES TO 35 KNOTS TONIGHT DECREASING TO AROUND 25 KNOTS FRIDAY. * WAVES...4 TO 8 FEET TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ844>847-091215- /O.CON.KGRR.SC.Y.0023.000000T0000Z-120310T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 1106 PM EST THU MAR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST FRIDAY... * WINDS...WEST TO 30 KNOTS TONIGHT...BECOMING NORTHWEST FRIDAY. * WAVES...5 TO 9 FEET TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
238 WHUS73 KGRR 090915 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 415 AM EST FRI MAR 9 2012 LMZ848-849-091700- /O.EXT.KGRR.GL.W.0015.000000T0000Z-120309T1700Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 415 AM EST FRI MAR 9 2012 ...GALE WARNING NOW IN EFFECT UNTIL NOON EST TODAY... * WINDS...NORTHWEST GALES TO 35 KNOTS THIS MORNING DECREASING TO 30 KNOTS THIS AFTERNOON. NORTH 10 TO 20 KNOTS TONIGHT. * WAVES...5 TO 10 FEET TODAY SUBSIDING TO 2 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ844>847-091715- /O.CON.KGRR.SC.Y.0023.000000T0000Z-120310T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 415 AM EST FRI MAR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHWEST TO 30 KNOTS TODAY. NORTH 10 TO 20 KNOTS TONIGHT. * WAVES...6 TO 11 FEET TODAY. 2 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
373 WHUS73 KGRR 091610 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1110 AM EST FRI MAR 9 2012 LMZ848-849-100015- /O.CAN.KGRR.GL.W.0015.000000T0000Z-120309T1700Z/ /O.EXA.KGRR.SC.Y.0023.000000T0000Z-120310T0300Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1110 AM EST FRI MAR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST TO 30 KNOTS TODAY DECREASING TO NORTH WINDS 10 TO 20 KNOTS TONIGHT. * WAVES...5 TO 10 FEET TODAY DECREASING TO 2 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>847-100015- /O.CON.KGRR.SC.Y.0023.000000T0000Z-120310T0300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 1110 AM EST FRI MAR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHWEST TO 30 KNOTS TODAY. NORTH 10 TO 20 KNOTS TONIGHT. * WAVES...6 TO 11 FEET TODAY DECREASING TO 2 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ OSTUNO
519 WHUS73 KGRR 091928 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 228 PM EST FRI MAR 9 2012 LMZ844>849-100330- /O.CON.KGRR.SC.Y.0023.000000T0000Z-120310T0300Z/ /O.NEW.KGRR.GL.W.0016.120310T1200Z-120310T2300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 228 PM EST FRI MAR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 AM TO 6 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 6 PM EST SATURDAY. * WINDS...NORTHWEST TO 25 KNOTS THIS EVENING DECREASING TO NORTH WINDS 10 TO 20 KNOTS TONIGHT THEN INCREASING TO SOUTH GALES ON SATURDAY MORNING. * WAVES...5 TO 10 FEET TODAY DECREASING TO 2 TO 5 FEET TONIGHT...THEN INCREASING TO 5 TO 10 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OSTUNO
265 WHUS73 KGRR 100252 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 952 PM EST FRI MAR 9 2012 LMZ844>849-101100- /O.CAN.KGRR.SC.Y.0023.000000T0000Z-120310T0300Z/ /O.CON.KGRR.GL.W.0016.120310T1200Z-120310T2300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 952 PM EST FRI MAR 9 2012 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 6 PM EST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS...NORTHWEST 10 TO 20 KNOTS INCREASING TO SOUTH GALES SATURDAY MORNING. * WAVES...2 TO 4 FEET TONIGHT...INCREASING TO 5 TO 10 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Mar 7, 3:28 PM EST, 3 hours 24 minutes earlier.
Area forecast discussion, Mar 7, 3:28 PM EST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
328 PM EST WED MAR 7 2012
.SYNOPSIS...
ISSUED AT 328 PM EST WED MAR 7 2012
BREEZY CONDITIONS AND RAIN SHOWERS TONIGHT AND EARLY THURSDAY.
COOLER TEMPERATURES THURSDAY AND FRIDAY BEFORE A RETURN TO WELL
ABOVE NORMAL TEMPERATURES OCCURS SATURDAY THROUGH MUCH OF NEXT
WEEK. RAIN EXPECTED SUNDAY INTO MONDAY.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 328 PM EST WED MAR 7 2012
WINDY CONDITIONS TO PERSIST THROUGH EARLY THIS EVENING BEFORE
DIMINISHING SOMEWHAT OVERNIGHT. GUSTS TO 30 MPH WILL STILL BE
POSSIBLE THROUGH MOST OF TONIGHT AND EARLY THURSDAY. WILL LEAVE
CURRENT WIND ADVISORY AND GALE WARNING AS IS AT THIS TIME.
RAIN SHOWERS WILL WORK INTO LOWER MICHIGAN FROM THE NORTHWEST
AFTER MIDNIGHT TONIGHT AS A COLD FRONT MOVES THROUGH. RAIN LIKELY
TO CONTINUE INTO THE MORNING HOURS THURSDAY...THOUGH RAIN SHOULD BE
OFF TO THE EAST BY EARLY AFTERNOON. UP TO ONE-HALF AN INCH OF RAIN
IS EXPECTED TONIGHT INTO EARLY THURSDAY.
THURSDAY HIGH TEMPERATURES WILL OCCUR OVERNIGHT OR VERY EARLY
THURSDAY MORNING...WITH STEADY TO FALLING TEMPERATURES EXPECTED
THROUGHOUT THE DAY. THURSDAY NIGHT LOWS TO BOTTOM OUT IN THE MID
20S TO LOWER 30S WHICH IS STILL AT OR SLIGHTLY ABOVE AVERAGE FOR
THIS TIME OF YEAR.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 328 PM EST WED MAR 7 2012
THE MAIN CHALLENGE WITH THE FCST WILL BE DEALING WITH ONE OR TWO
PIECES OF ENERGY THAT WILL BE LIFTING NE OUT OF THE SW PORTION OF
THE COUNTRY.
WE ARE STILL EXPECTING TO SEE A GLANCING BLOW FROM THE THE NRN
STREAM TROUGH THAT WILL BE DROPPING INTO THE NRN PORTIONS OF THE
GREAT LAKES. THE MODELS HAVE TRENDED SLIGHTLY MORE SOUTH SINCE
YESTERDAY...HOWEVER THEY STILL KEEP THE JET CORE/CYCLONIC FLOW JUST
NORTH OF THE AREA. WE CAN NOT RULE OUT A FEW FLURRIES EARLY WITH THE
THE GFS SHOWING A TAD OF MOISTURE IN THE DGZ. THIS IS NOT ENOUGH AT
THIS POINT TO ADD INTO THE FCST. HIGHS WILL LIKELY HOLD IN THE 30S
WITH -10C AT H850.
WE WILL SEE TEMPS MODERATE AND DRY WEATHER FOR THE FIRST HALF OF THE
WEEKEND AS RIDGING WILL BUILD IN BEHIND THE DEPARTING SYSTEM. THE
NEXT CHC OF RAIN WILL THEN COME IN DURING THE DAY ON SUN. THIS
OCCURS AS THE UPPER LOW THAT IS CURRENTLY ACROSS AZ WILL LIFT OUT.
WE HAD BEEN SIDING WITH THE EURO AS IT HAD BEEN SHOWING ONE MAIN
UPPER LOW...VERSUS THE CUTOFF LOW PRODUCING ANOTHER LOW LIKE THE
GFS. A GOOD THREAT OF RAIN STILL EXISTS ON SUN INTO EARLY MON
REGARDLESS OF WHICH WAY THE LOWS EVOLVE. WE WILL SEE MILD AIR REMAIN
IN PLACE SINCE THIS WILL BE SEPARATE FROM THE NRN STREAM.
THE IMPLICATIONS THE EVOLUTION OF THE CUTOFF LOWS HAVE WILL BE
REGARDING THE FCST FOR MON NIGHT AND TUE. WE WILL HAVE TO MAINTAIN
THE LOW CHC POP OF RAIN FOR THESE TWO PERIODS. THIS WILL ALSO
POSTPONE THE EVENTUAL WARM UP EXPECTED MID-LATE WEEK NEXT WEEK. WE
DO STILL EXPECT THE WARM UP...WITH DRY CONDITIONS FOR WED AND
BEYOND. WE HAVE MID 60S FOR HIGHS ON WED...WHICH COULD BE
CONSERVATIVE. WE COULD BE LOOKING AT TEMPS APPROACHING 30 DEGREES
ABOVE CLIMO IF THE EURO WAS TO VERIFY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1224 PM EST WED MAR 7 2012
GUSTY SOUTHWEST WINDS TO 30 KNOTS TO CONTINUE THROUGH 06Z THURSDAY
BEFORE WINDS BEGIN TO SLOWLY DIMINISH. RAIN SHOWERS WILL MOVE IN
FROM NORTHWEST TO SOUTHEAST AHEAD OF A COLD FRONT AFTER 06Z
THURSDAY. PERIODS OF MVFR AND IFR CEILINGS AND VISIBILITIES WILL
BE LIKELY IN AND NEAR RAIN SHOWERS FROM 06Z THROUGH 18Z THURSDAY.
&&
.MARINE...
ISSUED AT 328 PM EST WED MAR 7 2012
GALE FORCE WINDS WILL CONTINUE INTO EARLY THIS EVENING BEFORE
WINDS DIMINISH SOMEWHAT OVERNIGHT. WINDS WILL REMAIN BREEZY
THROUGH THE DAY ON THURSDAY AND STILL ARE LIKELY TO POSE SOME
THREAT TO SMALL CRAFT.
&&
.HYDROLOGY...
ISSUED AT 328 PM EST WED MAR 7 2012
UP TO ONE HALF OF AN INCH OF RAINFALL IS EXPECTED TO OCCUR TONIGHT
AND EARLY THURSDAY. SOME LOCATIONS ALREADY AT OR NEAR BANK FULL
MAY HAVE SOME MINOR ADDITIONAL FLOODING FROM ANY RISE IN AREA
RIVERS...BUT HIGH IMPACT WIDESPREAD FLOODING IS NOT EXPECTED TO
OCCUR AFTER RAINFALL TONIGHT AND THURSDAY.
AN ADDITIONAL INCH OR SO OF RAIN WILL BE POSSIBLE WITH A STORM
SYSTEM MOVING THROUGH THE REGION SUNDAY INTO MONDAY.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR MIZ037-043-050-
056-064-071.
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR MIZ044-057>059-
065>067-072>074.
LM...GALE WARNING UNTIL 10 PM EST THIS EVENING FOR LMZ844>849.
&&
UPDATE...MACZKO
SYNOPSIS...MACZKO
SHORT TERM...MACZKO
LONG TERM....NJJ
AVIATION...MACZKO
MARINE...MACZKO
HYDROLOGY...MACZKOHazardous weather outlook, Mar 7, 6:48 PM EST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 648 PM EST WED MAR 7 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-082030- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 648 PM EST WED MAR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-082030- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 448 PM EST WED MAR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO SMALL WATER CRAFT THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BREEZY CONDITIONS MAY BE HAZARDOUS TO SMALL CRAFT ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WDM
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 4:20 AM EST | Wind Advisory | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Ingham and 10 more | 14 hr |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.